Aa
A
A
Close
Avatar_universal
after mirena
I had Mirena for 5 years w/ no AF. Had it removed on 4/3/13 bleed for 2 weeks after removal. Got very light what i thought was a period 5/31-6/3. Then spotted again on 6/11 week of 6/10-6/11 alot of cramping. Tryin g to figure out of this could be implantation cramps.
Cancel
1 Answers
Page 1 of 1
Avatar_universal
Hi TT, sounds like its your body trying to get back to normal, But I do suggest you google post Mirena removal problems, here you will find all the answers you need and more.
Good Luck
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
after mirena
Submit Answer
A
A
Recent Activity
134578_tn?1446090952
Blank
AnnieBrooke commented on need a title -
35 mins ago
2066718_tn?1431147169
Blank
TTC2006 commented on LONG, but I need inpu...
1 hr ago
1383908_tn?1450124715
Blank
Sheaby commented on LONG, but I need inpu...
1 hr ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
4851940_tn?1385441629
Blank
United Kingdom
Avatar_universal
Blank
Avatar_universal
Blank
Tucson, AZ
134578_tn?1446090952
Blank
973741_tn?1342346373
Blank
136956_tn?1425609872
Blank
Mississauga, ON
Women's Health Community Resources